# SDR YV3R2019030500038

- Difficulty date: February 2, 2019
- Submitted: March 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N566MB
- Make and model: Robsin R66
- Aircraft serial: 0869
- Aircraft time: 100 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Flow Sensor
- Part number: G768
- Condition: Inoperative
- Location: Fuel System
- Part time: 80 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FLOW SENSOR P/N: G768-3 WAS INOPERATIVE.
